Kodai Mathematical Journal

Holomorphic sections of a holomorphic family of Riemann surfaces induced by a certain Kodaira surface

Yoichi Imayoshi, Yohei Komori, and Toshihiro Nogi

Full-text: Open access

Abstract

In this paper we will consider a holomorphic family of closed Riemann surfaces of genus two which is constructed by Riera. The goal of this paper is to estimate the number of holomorphic sections of this family.

Article information

Source
Kodai Math. J., Volume 32, Number 3 (2009), 450-470.

Dates
First available in Project Euclid: 11 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1257948890

Digital Object Identifier
doi:10.2996/kmj/1257948890

Mathematical Reviews number (MathSciNet)
MR2582012

Zentralblatt MATH identifier
1192.14030

Citation

Imayoshi, Yoichi; Komori, Yohei; Nogi, Toshihiro. Holomorphic sections of a holomorphic family of Riemann surfaces induced by a certain Kodaira surface. Kodai Math. J. 32 (2009), no. 3, 450--470. doi:10.2996/kmj/1257948890. https://projecteuclid.org/euclid.kmj/1257948890


Export citation